# SDR SWAA075119

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 64,307 hours, 58,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1482A
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED EVAC SLIDE PER MM.
